I was wondering If it would be ok for me to start Griseofulvin for Tinea capitis considering that I just underwent FUE? (Photo)
Doctor Answers 5
If you have an infection and your doctor prescribed a medication you should follow the treatment recommended.
I was wondering If it would be ok for me to start Griseofulvin for Tinea capitis considering that I just underwent FUE?
First consult a dermatologist for assurance of the correct diagnosis. Do not start any medication before then. If it is determined that you indeed have tinea capitis, I would delay the onset of treatment until the 15th day post op.
Questin about fungal infection on scalp
You might also like...
Tinea Capitis versus Bacterial Infection
Tinea capitis is not common after hair transplantation. You should follow up with your doctor to be diagnosed and treated appropriately.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.